Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bleeding lightly, placed nuva ring along with copper IUD, severe abdominal pain.

I have been bleeding lightly for the past 40 days. I was placed on the nuva ring last month due to irregularities along with the copper IUD that I have had in for 18 months. Today I had severe abdominal pain lasting approximately 3 hours that subsided some after taking motrin and applying heat. I was crampy all throughout the day and just now passed a huge amount of tissue , unlike anything I have ever seen. It looked like a bunch of fibers mixed with white mucous. It was about 1 inch thick and 4 inches long. It felt it coming out so I went to the bathroom and had to actually push to get it out, it was so thick. I am now having more cramping again. Any ideas what is going on?
Asked On : Mon, 14 Oct 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

Well based on the description we cannot really reach a conclusive diagnosis, but this could either be a hormonal imbalance, a possible miscarriage or even an abnormality of the uterus or inner lining of the uterus. I would advise you to visit your doctor and get physically examined, along with a transvaginal ultrasound.

Hope this helps.

Best wishes.
Answered: Fri, 25 Oct 2013
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hello,

Thanks for posting on HCM,

The only condition that I am seeing that could explain your presentation is pregnancy. You could have gotten pregnant before insertion of the copper IUD or after insertion (which occurs in very rare situations). Presence of IUD with pregnancy can induce a miscarriage. So a miscarriage can explain the the bunch of fiber mixed with white mucous. Even though you should have experienced this mixed with blood, I can hardly explain that unless it is a miscarriage.
Another possibility is infection or STD. You need to get screened for STDs and be treated if that be the case.
Also see a gynobs for further evaluation.

Hope this helps
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor